# SDR 20000503SH027

- Difficulty date: February 4, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED AIRCRAFT SKIN DUE TO CORROSION DAMAGE IN CARGO DOOR  CUT-OUT AREA FROM BS 229 TO BS 301, AND LONGERON L11 TO L18.  (EIA ECRA NR 940-53-023-2).
